# SDR CALA2017121504457

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 28,500 hours, 19,523 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R2 DOOR SILL AFT CORNER BELOW GIRT BAR FITTING HAS CORROSION.  REMOVED CORROSION R2 DOOR SILL AFT CORNER WITH .035 MAT. LOSS FR OM ORIGINAL .177, FOUND TO BE BEHOND LIMITS IAW A319 SRM 53-41-1 4-283-002 FIG 10101. REMOVED & REPLACED R2 DOOR SILL IAW A319 SR M 51-72-11-911-001
